# SDR ZW0A0112105

- Difficulty date: December 5, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 5,898 hours, 3,150 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND 2 INCH CRACK IN THE LT MAIN LANDING GEAR DOOR AT AFT OUTBOARD CORNER.  LEFT MLG DOOR REPAIRED ON INTERSHOP WORK ORDER 816804 AND INSTALLED PER SRM 51-00 STANDARD PRACTICES.  PARTS INSTALLED WET.
